# SDR UPS01835056

- Difficulty date: February 1, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, TAIL SKID SUPPORT FITTING CRACKED AT FS 1753 LONG 36.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D AND DAC DWG 375086 5.
